Aa
A
A
Close
Avatar universal
medicen about my sex
my pines is not statdind without viagra please u can say me about other medicen ti harder of my pines to standing,when i used viagra after intercourse i have heavines in my brain and headch
Cancel
1 Answers
Page 1 of 1
563773 tn?1374250139
Hello,
Basically what you are having is erectile dysfunction. An erection problem is the inability to get or maintain an erection that is firm enough for a man to have intercourse. If the condition persists, the medical term is erectile dysfunction.

Causes may be psychological, smoking, alcohol, illicit drugs and medical conditions like diabetes, high blood pressure, heart or thyroid conditions, poor circulation, low testosterone, depression, spinal cord and neurological causes. In your case, diabetes although well controlled may be an important cause. Cardiovascular disease, hypertension, and diabetes can reduce blood flow to the body, including the genitals. This may cause erectile dysfunction.  

The commonly prescribed drug by the doctors is sildenafil, which causes erections to be stronger and long lasting. However it is not safe to take this drug without a doctor’s advice and moreover it is important to rule out these medical conditions as well. If medications aren't effective, you may try a penis vacuum-constriction device callen penis pump after consultation from a urologist.

It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.


Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Erectile Dysfunction Community Resources